PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Rational approximation of affine coordinate subspaces of Euclidean space

Volume 177 / 2017

Felipe A. Ramírez, David S. Simmons, Fabian Süess Acta Arithmetica 177 (2017), 91-100 MSC: Primary 11J83, 11J13. DOI: 10.4064/aa8521-8-2016 Published online: 2 December 2016

Abstract

We show that affine coordinate subspaces of dimension at least two in Euclidean space are of Khintchine type for divergence. For affine coordinate subspaces of dimension one, we prove a result which depends on the dual Diophantine type of the basepoint of the subspace. These results provide evidence for the conjecture that all affine subspaces of Euclidean space are of Khintchine type for divergence.

Authors

  • Felipe A. RamírezDepartment of Mathematics and Computer Science
    Wesleyan University
    265 Church Street
    Middletown, CT 06459, U.S.A.
    e-mail
  • David S. SimmonsDepartment of Mathematics
    University of York
    Heslington, York YO10 5DD, UK
    e-mail
  • Fabian SüessUniversity of York
    Department of Mathematics
    Heslington, York YO10 5DD, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image